# SDR C2XA10SH413

- Difficulty date: December 5, 2010
- Submitted: December 5, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,862 hours, 19,406 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT GROUND SPOILER O/B ATTACHMENT FITTING HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED ATTACHMENT FITTING IAW EMB 145 SRM 51-20-03.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
